# SDR DALA2024021302109

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,979 hours, 15,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 FOUND EXIT SIGN'S TRANSPARENT LENS MISSING AT DOOR 2R AND 2L. CORRECTIVE ACTION: INSTALLED 2L EMERGENCY EXIT SIGNS LENS AS PER B767-300 AMM 33-51 -01 (0192297)
